# SDR 97ZZZX2956

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6072W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820085
- System (JASC): 3340 · Exterior Lighting
- Part: Support
- Part number: 8517402
- Condition: Misinstalled
- Location: Landing Light
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE LANDING LIGHT SUPPORT WAS FOUND INSTALLED UPSIDE-DOWN PREVENTING THE CASE FROM DRAINING.  SUBMITTER SUGGESTS INATTENTION DURING RE-ASSEMBLY.  PLACARD THE PART 'THIS SIDE UP'.   ALIGN PROPERLY AND RIVET TO AIR FILTER RETAINER.
